| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redy1611 showed ten other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that there was more resistance than normal upon insertions, causing verbalized pain to the patient, and had a distinct pop as it passed through the skin.